MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10605
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.A 2.50 x 28mm synergy drug-eluting stent was selected for use.However, it was noted that the stent struts were bent.The physician opened another stent which delivered and deployed successfully.No patient complications were reported.
 
Event or Problem Description
It was reported that stent damage occurred.A 2.50 x 28mm synergy drug-eluting stent was selected for use.However, it was noted that the stent struts were bent.The physician opened another stent which delivered and deployed successfully.No patient complications were reported.It was further reported that the stent would not cross the lesion and the bent struts were noticed after it was removed.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: synergy ii us mr 2.50 x 28 mm stent delivery system was returned for analysis.A visual examination of the stent identified that the crimped stent was damaged on the mid-section of the stent with struts lifted and pulled distally.The undamaged crimped stent outer diameter was measured and the result was within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the tip showed no signs of damage.A visual and tactile examination of the hypotube found multiple kinks on several locations of the hypotube shaft.A visual and tactile examination of the outer and mid-shaft section and visual examination of the inner lumen found no issues with the extrusion shaft.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11564176
Report Number2134265-2021-03845
Device Sequence Number14577132
Product Code NIQ
UDI-Device Identifier08714729840275
UDI-Public08714729840275
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/27/2022
Device Model Number10605
Device Catalogue Number10605
Device Lot Number0026312980
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2021
Initial Date Received by Manufacturer 03/17/2021
Supplement Date Received by Manufacturer04/22/2021
05/17/2021
Initial Report FDA Received Date03/24/2021
Supplement Report FDA Received Date05/06/2021
05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1